# SDR DALA13052626812

- Difficulty date: September 24, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS BROKEN NUTPLATE AND CORROSION UPPER & LOWER SURFACE BS 1320-1340 LBL 16.  REMOVED NUT PLATES IAW SRM 51-40-02, PG 3, PARA 5C, AND AFT CARGO FLOOR STRINGER, STA 1320-1340, LBL 16.  REMOVED CORROSION IAW SRM 53-00-53, ALLOWABLE DAMAGE 1, DETAIL V, AND E/RA 491157-14MA, REV ORIG. ORIGINAL MATERIAL THICKNESS .063", IAW SRM 53-60-53, FIG 1, DETAIL VII, WITH .046" REMAINING, OUT OF LIMITS IAW SRM 53-00-53. PERMANENT REPAIR INSTALLED IAW AMM 53-87-01-801.
